# SDR HNAA2021042100140

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,155 hours, 41,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 18A AND 17A INOP.    REMOVED ROW 18A AND 17A EMERGENCY LIGHT STRIP AND FOUND BROKEN WIRE ON WIRE APLICE CONNECTOR. REMOVED FLOOR PANEL 261BF TO ACCESS BROKEN WIRE REPLACED CONTACT PIN AND THE RECEPTACLE OF THE WIRE SPLICE CONNECTOR. PERFORM OPS CHECK INSTALL PANEL 261BF AND ROW 18A AND 17A EMERGENCY LIGHT STRIP ALL. MAINTENANCE PERFORM WAS IAW ALL 33-50-12, 53-01-02 AND 20-21-00 AT THE AIRCRAFT STANDARD WIRING MANUAL
